Shear Waves Propagation in Two-Layer Media
Journal Title: Հայաստանի գիտությունների ազգային ակադեմիայի տեղեկագիր․ Մեխանիկա - Year 2013, Vol 66, Issue 4
Abstract
The propagation of shear waves in a two-layer medium when one layer is homogeneous and other heterogeneous with exponentially heterogeneity is considered. The obtined dispersion equation for velocity is studied.
Authors and Affiliations
Norik Poghosyan, Yuri Sanoyan, Sargis Terzyan
Stability of weak-ferromagnetic spherical shell in the uniform magnetic field.
c
Contact problem for a composite layer with the cylindrical surface of material separation.
c
On the equations of stability and vibration of anisotropic plates.
c
On the numerical solution of stability and free vibration problems of anisotropic plates of variable thikness.
c
The investigation of aeration flow in the open canal.
c